MAUDE Adverse Event Report: CARDINAL HEALTH PED-TBE 6FR;20IN WGT W/STYLET; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

CARDINAL HEALTH PED-TBE 6FR;20IN WGT W/STYLET; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 8884730741
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/13/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Event or Problem Description
The customer stated, ¿they report the surgery service since it is filtering in the packaging¿.Per additional information received, the customer reported when they connected the tube with the nutrition, they saw some leaking in the connection.
 
Additional Manufacturer Narrative
Samples were not received for the investigation.The device history record was reviewed and indicated that the product was released accomplishing all quality standards.Because a sample was not returned, we were unable to perform a follow up investigation to include functional and visual evaluations to confirm the reported issue and determine a root cause.A corrective action is not applicable at this time.Functional testing and visual inspections are being performed according to our current quality standards and inspection procedures.If a sample is received at a later date, this complaint will be reopened for further investigation.This complaint will be used for tracking and trending purposes.

Brand Name
PED-TBE 6FR;20IN WGT W/STYLET
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
CARDINAL HEALTH
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX  22500
Manufacturer (Section G)
CARDINAL HEALTH
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX   22500
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key13415473
Report Number9612030-2022-03149
Device Sequence Number3871994
Product Code KNT
UDI-Device Identifier30884521009619
UDI-Public30884521009619
Combination Product (Y/N)N
Initial Reporter CountryCO
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/24/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number8884730741
Device Catalogue Number8884730741
Device Lot Number1826112464
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/18/2022
Supplement Date Received by Manufacturer01/18/2022
Initial Report FDA Received Date02/01/2022
Supplement Report FDA Received Date03/24/2022
Date Device Manufactured09/20/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown